# SDR UALA2010061602128

- Difficulty date: June 16, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 40,042 hours, 15,541 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX600696
- Condition: Unreliable
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYD RESERVOIR LOW LEVEL MESSAGE, RTFL.  ECAM PAGE CONFIRMS FLUID LOSS. SERVICED ALL HYD RSVR TO FULL. REPLACED NR 1 ENG GREEN EDP AND CASE DRAIN FILTER. THERE WAS NO METAL OR ANY EVIDENCE OF FAILURE. NO LEAKS PRESS 3000 PSI. MX FOUND A BLOWN STEEL BRAIDED HYD LINE ON THE UNLOCKING ACTUATOR IN THE NLG WHEEL WELL. REPLACED RT NLG UNLOCK ACT BRAIDED HYD PRESS LINE, NO LEAKS. DUE TO FREEFALL GEAR EXTENSION ACCMP'D AMM TASK TO PUT SYSTEM BACK INTO NORMAL MODE. ACP TASK REF AMM, NO FURTHER DISCREPANCIES.
